# SDR P5CA9700627

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1750-1800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSIO, AFT CARGO STR 51L AT STA 1750 TO 1800.  REMOVED CORROSION PER BOEING SRM 51-10-01, WITHIN LIMITS PER 53-10-01, TREATED PER 51-10-02 AND MM 51-24-11.
